# SDR 9720242767

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RETRACTION OF FLAPS, THE LEADING EDGE NR 6 KRUEGER FLAP WOULD NOT RETRACT.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 6 KRUEGER FLAP ACTUATOR.  OPERATIONAL CHECK OK.
